# SDR REXA2016092201806

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,028 hours, 12,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP DETATCHED.   SECURED THE STRIP AT SEAT 1A.
